# SDR KPVA20140421001

- Difficulty date: April 19, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N942WP
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 425
- Aircraft time: 32,248 hours, 37,066 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Part number: 247F1
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

ENGINE NR 2 AUTO FEATHERED DURING CLIMB FROM LNY, NO UP TRIM OBSERVED.  DIVERTED TO OGG & LANDED WITH NO FURTHER INCIDENT.  R & R NR 2 AFU UNIT IAW MM 720110 SEC 7 PARA AB.  NO OP TRIMMED NR 2 ENG IAW JIC 73-2361OPT 10040, RAN UP NR 2 ENG IAW JIC 72-00-00 ERU 10090.  OPERATIONS CHECK OF AUTO FEATHERING & ENG UP TRIM SGS IAW JIC 61-22-00 OPT 10010, CHECKED GOOD, NO DEFECTS NOTED.  PN OFF 30048-0000-18 SN OFF MM1846 PN ON 30048-0000-18 SN ON MM1933.
